post cycle side effects..
09-30-2010 03:14 PM
post cycle side effects..
I finished a 20wk cycle of sus250 at 500mg a week. then the week before pct i used hcg every 2nd day for 2 weeks and fo pct i was using clomid @50mgs a day for 23 days with a test booster (bpi arimidex hd). At that point i didnt have nolva because my supplier wasnt able to get it.. but then i was able to get some online and started using nolva 14 days into y pct @ 40mgs a day for 2 weeks and 20mgs a day for 2 weeks... im on my last week of pct and i've been feeling really dizzy at times and also seem to be getting hot flashes after taking the nolva.. the thing i that before i took the nolva i felt fine and was able to work out at the gym, but now it seems that im always light headed, dizzy, hot flashes and also i feel somewhat lethargic..i've tried workig out this week and had to stop my workout because i was getting too dizzy after each set..(i had to go to the change room and lay down for a good 15mins before i was able to get out of the gym and drive home.) i'm also using omega 3's and mutli vits..
i'm just woundering if these sides are from taking nolva and if so will it go away.. I have about 4 more days until my pct ends.. which n total will give me 6wks of pct..any feedback would be appreciated
09-30-2010 03:32 PM
and i've been using stims during my cycle and aswell during pct ( superpump 250). i never had any problems with it until recently.. it seems that some days when use it i get too much of a rush and if lets say i were to do chest that day and go all out i would feel so dizzy and feel like faintng... i dont think that have high blood pressure but i do have a doc's appoitment in a week just to make sure..
also this isnt my first cycle but it is my first injectable cycle and i know that 20wks is a long cycle but a friend told me i'd be fine as long as i have hcg..i'm just getting worried now and hope that this will pass.. its weird because a few days ago i was fine and then it just hits and i'm always light headed and dizzy...should i just maye stop using the nolva or just continue it concidering i have just a few more days left of pct...i just need some help.. never felt like this before...
09-30-2010 03:43 PM
i would stop the nolva a couple days early is not going to make a differance with that
and try working out without the superpumps and see how you feel.
and get your bp checked home monitores are pretty cheap i got one
if you arms or over 18 inches you need a oversized cuff
09-30-2010 03:53 PM
Thnxs!.. i'll give that a shot. its weird because like i take my nolva duing the evening at around 8:30pm and like maybe 20mins later i feel so weird on it.. i get hot flashes,dizziness and sweats...
09-30-2010 04:06 PM
Are you sure its nolva? if its tablets and unmarked, maybe he accidentally gave you clenbuterol or t3 instead.
Also, wrist based BP units work well at most any arm size.
09-30-2010 04:11 PM
i think if you pop clen at 8:30 at night by 1 am you would still be up thinking this afu
but ya i would stop the nolva
09-30-2010 04:19 PM
its actually liquid tamox from a research chems.. on a side note i also have liquid cen and tried it for one week during my pct but found that the shakes were too much for me so i decided to stop using it.. i took it from 60mcg- 120mcg... worked great but sweats and the shakes i couldnt control.. also i tried the eca stack for 2 weeks...( after the clen) but havn't touched it for about 2 weeks now..the reason y i was using the clen and eca wa to keep as much muscle during my pct.. but then along came these side effects so i've stoped.. now the only drawback is that i have always relied on my preworkout supplement to get a great workout done but now with all these sides i won't be using anything stims.. just creatine and protein...
09-30-2010 04:22 PM
hopefully i'll be back to normal within a few days.. just hate the dizziness part and also a bit of anxiety.. but i'm sure is from the nolva...
09-30-2010 04:34 PM
its just that the other cycles of which i did in the past(which were orals because Yes i was afraid of injecting myself) were.. a cycle of m1t,10mgs for 5wks..with clomid for pct which had no problems.. and my second cycle was anadrol @50mgs ed for 5wks and winstrol @30-40mg ed from week 4-7 and clomid for pct and had no problems at all... but with the last cycle when i was on it i felt great. its just when i started using the nolva i've been feeling like crap..and i thought clomid had greater sides then nolva but i never had any problems with the clomid and since i've been taking the nolva it feels like im in hell lol.. but yeah i hope that the sides will wear off soon..
09-30-2010 04:56 PM
some ppl react different to different thing i can not handle clomid it makes me cry alot
09-30-2010 07:22 PM
also i've been checking weither it can be from a supplement deficiency ( low in iron) or maybe because i havn't taken any milk thistle (liv 52) during my cycle and pct...i'll only know once i go see my doc next week.. but would milk thistle be a must? if so i'm going to buy some asap.. i've used it on my oral cycles but not on this cycle ...
09-30-2010 07:26 PM
No, not necessary or even valuable. Maybe you are partially allergic to an ingredient in the liquid part of the nolva.
10-01-2010 06:52 AM
Hot flashes is a normal and predictable side effect of tamoxifen. Individual dosing tolerance will vary; you may be more sensitive to this. The flashes I wouldn't worry about but the other symptoms are cause for concern. Could be the stims you're taking or combination of multiple supplements. Nolva can cause your other symptoms in severe cases. Someone else said it already though, stop the nolva and superpump. With only 4 days of pct left it ain't worth the risk.
10-06-2010 09:01 PM
I have my doc's appointment tm @ 3pm and i was woundering on what type of blood tests should i ask for.. i've checked online and from what i see is that i will be asking for cmp(Comprehensive Metabolic Panel) and LP ( lipid Profile). is there anything else that i should ask my doc that i should get checked..
10-07-2010 08:33 AM
Total testosterone, free testosterone, E2 , LH, FSH, SHBG
10-07-2010 01:47 PM
Sounds like hypoglycemia to me? Maybe stopping the stims decreased your energy levels. Having low test will decrease energy levels.
10-07-2010 05:12 PM
thnxs guys... well i just got back from the doc and gonna get tested for CBC,FBS,LFT,PSH,LH,ESTRADIOL,T ESTOSTERONE,DHEAS, and LYTES. also he prescribed me some clonazepams and another prescription which i can't recall the name of but will when i pick it up. he beleives that i have been experiencing panik attacks and anxiety. also on a side note he beleives its because well i was involved in a head on collisio this summer which resulted in losing my car,losing my job, and moving back to my home town... but he says also it can be because of low test levels and hormones not being balanced. so i'll be getting the tests done tm morning and also will be taking the meds for 3 wks( because my doc beleives that it should be something temporarely) and have a check up in 3 weeks with my results... hope things will turn out for the best
10-07-2010 09:35 PM
ohh and the other medication that i was prescribed was cipralex
10-08-2010 01:37 PM
OMG. I hate doctors like that! Those pills will cause more problems for you and your doc will want you on them the rest of your life.
10-14-2010 12:37 PM
Seriously.. bro. Get some maca. Dose at 3 gms a day. Works wonders for regulating hormones Some l-tyrosene and 5 htp and velvet bean for mood and seratonin....
Hope that helps...blessings
Similar Forum Threads
By robe84 in forum Anabolics
Last Post: 08-12-2010, 04:34 PM
By musclor5 in forum Anabolics
Last Post: 07-20-2009, 04:43 PM
By patriot37 in forum IGF-1/GH
Last Post: 04-25-2009, 12:31 AM
By ArnoldIsMyIdol in forum Anabolics
Last Post: 11-29-2007, 12:23 AM
By Prime Rib in forum Anabolics
Last Post: 07-28-2004, 11:44 AM